# SDR SWAA2023081778589

- Difficulty date: July 14, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 57,989 hours, 34,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB INTERCOSTAL LOCATED FLOOR STRUCTURE BTW BS 277 TO BS 294.5 LBL 32 AT FWD GALLEY AREA 2023-447491<[01] REPLACED WEB INTERCOSTAL LOCATED FLOOR STRUCTURE BTW BS 277 TO BS 294.5 LBL 32 AT FWD GALLEY AREA. IAW B737-700 SRM 51-40-02 AND DWG 141A5400 SHEET: 24 REV: A. SEE INDIVIDUAL SIGNOFF BELOW.;[02] TASK CARD COMPLETED  REPLACED WEB INTERCOSTAL LOCATED FLOOR STRUCTURE BTW BS 277 TO BS 294.5 LBL 32 AT FWD GALLEY AREA. IAW B737-700 SRM 51-40-02 AND DWG 141A5400 SHEET: 24 REV: A. SEE INDIVIDUAL SIGNOFF BELOW. RII
